# SDR DALA2023110209018

- Difficulty date: October 27, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N821NW
- Make and model: Airbus A330-323
- Aircraft serial: 0865
- Aircraft time: 71,205 hours, 9,313 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3321 DURING C CHECK IN MSP, THE F5327286021300 AND F5327286121300 FUSELAGE SKIN PANELS WERE FOUND WITH WEAR AT THE UPPER FWD AND AFT CORNERS AND UPPER EDGE OF THE #2 RH DOOR CUTOUT, AS A RESULT OF CONTACT WITH THE F5217031420200 UPPER COVER PANEL ON THE #2 RH DOOR ASSY. SRM 53-21-11-283-005 EXCLUDES THE CORNER AREAS OF THE DOOR CUTOUT FOR REWORK LIMITS. CORRECTIVE ACTION: REF ER/A 612983-14. (0037762)
